# SDR COMA9610131

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 3425 · Integrated Flight System
- Part: Efd-86
- Part number: 6226342022
- Condition: Failed
- Location: E/E Compt
- Part time: 11,055 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW SMELLED SMOKE AND COPILOT'S EADI WENT BLANK AND CIRCUIT BREAKER TRIPPED.  REPLACED THE EFD-86.
